Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Reason for having pimples on shoulder - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
User :   hi
User :  
How can I help U?
User :   hello doctor
User :  
User :   on my shoulder I have too many pimples last 2, 3 years, hw can get solution for this
User :  
How do you know they are pimples?
User :   no thy are look like pimples only, thy are reddish & no burning or puss come out of it.& white patches also I have on my back
User :  
To get a better picture I need this information--

Age: ; Occupation: ; Location: ; Marital Status:
User :   27,private company worker,single
User :   Ok, since how long do you have this
User :   since 2,3 years
User :  
Is it present all throughout the year
User :   ya
User :  
Have you seen a skin specialist for this?
User :  
Are you there
User :   once I used some ayurvediv medicines like small tablets, thy told me to continue for 6 months, bt I used for two months once the problem solved thn I discontinued, now once again I getting the same problem.
User :  
Without an examination by a specialist it is not advised to start any treatment
User :  
There are various type of pustules , eruptions, papules which can develop and I doubt that it could be pimples like you say
User :   ok thanks I will consult skin specialist
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor